# SDR RU3A20170907028

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300LW
- Aircraft serial: FF6
- Aircraft time: 15,823 hours, 8,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 10144011859
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID RIGHT ZONE OF THE AFT PRESSURE BULKHEAD IS GOUGED.  REPAIRED IAW EO 15-28-10.
